Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Solvability of convolution equations in 𝒦′p, p > 1

S. Sznajder and Zbigniew Zielezny

Vol. 63 (1976), No. 2, 539–544
Abstract

Let S be a convolution operator in the space 𝒦p, p > 1, of distributions in Rn growing no faster than exp(k|x|p) for some k. A condition on S introduced by I. Cioranescu is proved to be equivalent to S ∗𝒦p= 𝒦p.

Mathematical Subject Classification 2000
Primary: 46F10
Secondary: 47B37
Milestones
Received: 24 September 1975
Revised: 4 February 1976
Published: 1 April 1976
Authors
S. Sznajder
Zbigniew Zielezny